# SDR ALGA096466

- Difficulty date: June 12, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: XASBZ
- Make and model: Bell 412
- Aircraft serial: 33213
- Aircraft time: 12,171 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring
- Part number: 412010407105
- Part serial: RE410
- Condition: Cracked
- Location: Swashplate
- Part time: 5,694 hours
- Component: Swashplate
- Component part number: 412010402107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OUTER RING CRACKED.  REPLACED WITH SERVICEABLE PART.
